Analysis of wings with spanwise multi-segmented flaps

Ramamurthy, Rajeswari S and Dutt, HNV and Holla, VS and Swamy, MS (1992) Analysis of wings with spanwise multi-segmented flaps. Journal of Aeronautical Society of India, 45 (2). pp. 143-151.

Full text available as:
[img] PDF
Download (607Kb)

    Abstract

    A vortex lattice method has been developed to analyse simple, swept, tapered wings with spanta ise segmented flaps at both leading and trailing edges . Classical planar horse shoe vortex is used as the basic solution to the governing Laplace's equation . Compressibility corrections (ire accounted for using Prandil-Glauert analogy modified as applicable to wins with deflected flaps. Extensive numerical experimentation has been carried to detcrinine the optin/um lattice layout. The method has been validated using a number of test cases available in published literature

    Item Type: Journal Article
    Uncontrolled Keywords: Wings;Spanwise;Multi-segmented;Flaps
    Subjects: AERONAUTICS > Aeronautics (General)
    Division/Department: Centre for Civil Aircraft Design and Development, Centre for Civil Aircraft Design and Development, Other, Centre for Civil Aircraft Design and Development
    Depositing User: Ms Indrani V
    Date Deposited: 25 Jul 2006
    Last Modified: 24 May 2010 09:44
    URI: http://nal-ir.nal.res.in/id/eprint/1944

    Actions (login required)

    View Item